# SDR CA000808019

- Difficulty date: July 14, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737-2E1
- Aircraft time: 56,883 hours
- Engine: Pwa JT8D9A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 6552811113
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AT FLIGHT LEVEL 5,000 FEET, NOSE GEAR UNSAFE LIGHT ILLUMINATED.  AIRCRAFT LANDED WITHOUT INCIDENT.  LANDING GEAR ACC. MODULE REPLACED AND TESTED I.A.W. M.M. 32-09-100. FUNCTION CHECKED SERVICEABLE.
